Radiophysics and Quantum Electronics

, Volume 28, Issue 6, pp 505–508 | Cite as

Extending method of reflection to parabolic equations with homogeneous boundary conditions at variable boundary

  • V. N. Koshelev
  • A. I. Saichev


Boundary Condition Reflection Parabolic Equation Variable Boundary Homogeneous Boundary Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. M. Babich and V. S. Buldyrev, Asymptotic Methods for Problems of Diffraction of Short Waves [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    J. A. de Canto, in: Ocean Acoustics [Russian translation], Mir, Moscow (1982).Google Scholar
  3. 3.
    A. Beilis and F. D. Trappert, J. Acoust. Soc. Am.,66, No. 3, 811 (1979).Google Scholar
  4. 4.
    H. D. Abarbanel, J. Acoust. Soc. Am.,68, No. 5, 1459 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. N. Koshelev
  • A. I. Saichev

There are no affiliations available

Personalised recommendations